Dual Pell Quaternions

AUTHOR AND
AFFILIATION

FÜGEN TORUNBALCI AYDIN and 2SALIM YÜCE*
1Yildiz Technical University Faculty of Chemical and Metallurgical Engineering Department of Mathematical Engineering Davutpasa Campus, 34220 Esenler, Istanbul, TURKEY
*2Yildiz Technical University Faculty of Arts and Sciences Department of Mathematics Davutpasa Campus, 34220 Esenler, Istanbul, TURKEY

Corresponding Author* E-mail: sayuce@yildiz.edu.tr

KEYWORDS:

Pell number, Pell-Lucas number, Pell quaternion, dual Pell quaternion

Issue Date:

December, 2016

Pages:

328-339

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.28 – No.7

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/280701

ABSTRACT:

In this paper, we defined dual Pell quaternions. Also, we investigated the relations between dual Pell quaternions which connected with Pell and Pell-Lucas numbers. Furthermore, we gave the Binet formulas and Cassini-like identities for these quaternions.

Copy the following to cite this Article:

1FÜGEN TORUNBALCI AYDIN and 2SALIM YÜCE*, “Dual Pell Quaternions”, Journal of Ultra Scientist of Physical Sciences, Volume 28, Issue 7, Page Number 328-339, 2016


Copy the following to cite this URL:

1FÜGEN TORUNBALCI AYDIN and 2SALIM YÜCE*, “Dual Pell Quaternions”, Journal of Ultra Scientist of Physical Sciences, Volume 28, Issue 7, Page Number 328-339, 2016

Available from: http://www.ultrascientist.org/paper/737/dual-pell-quaternions